| Model Number |
72203967 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that during an unspecified procedure, the camera head was very hot to touch.It is unknown how was the procedure completed and if there was a surgical delay due to the reported event.No further complications were reported.
Additional Manufacturer Narrative
H10 h3, h6: the reported device was received for evaluation.A visual inspection did not identify any issues.No overheating was observed during functional testing.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause was not determined since the reported malfunction could not be duplicated during the product evaluation process.Factors that can contribute to the reported event include improper light guide diameter is in use for the current operative procedure.No containment or corrective actions are recommended at this time.